# SDR AALA202506061907

- Difficulty date: May 19, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT PRESSURE BULKHEAD SUPPORT ANGLE BROKEN AT FR 46 LEFT. REPLACED SUPPORT BRACKET PER SRM 51-72-11.
